An occult arithmetic: the 'Proustian equation' according to Beckett's 'Proust'

Surprenant, Celine (2007) An occult arithmetic: the 'Proustian equation' according to Beckett's 'Proust'. The Journal of Romance Studies, 7 (3). pp. 47-58. ISSN 1473-3536

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of English > English
Depositing User: Celine Surprenant
Date Deposited: 06 Feb 2012 19:43
Last Modified: 04 Jul 2012 09:44
URI: http://sro.sussex.ac.uk/id/eprint/21870
📧 Request an update